Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the motion of a homogeneous sphere or spherical shell on an inclined plane, taking into account the rotation of the earth


Author: Alexandre S. Chessin
Journal: Bull. Amer. Math. Soc. 2 (1896), 302-309
DOI: https://doi.org/10.1090/S0002-9904-1896-00352-9
MathSciNet review: 1557455
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1896-00352-9

American Mathematical Society